# SDR 99UAL900132

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Cockpit
- Component: RCF6705600U
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO DEN WHEN SUPPLEMENTAL OXYGEN WAS LOST.  WHILE SEARCHING FOR O2 LEAK FOUND CREW O2 REGULATOR TRANSMITTER ASSY LEAKING MASSIVLY.  LEAK IS AT THE BACK OF THE TRANSMITTER HOUSING.  REPLACED REGULATOR ASSY.  LEAK CHECKED REGULATOR.  NO LEAKS NOTED.
